MathSciNet Relay Station
MathSciNet bibliographic data
MR1965383 11S80 (11B68 33D15)
Kim, T. $q$-Volkenborn integration. Russ. J. Math. Phys. 9 (2002), no. 3, 288–299.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement